MAUDE Adverse Event Report: MEDTRONIC, INC.; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC, INC.; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6707-15
Medical Device Problem Codes Mechanical Problem (1384); Low impedance (2285); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Muscle Stimulation (1412)
Date of Event 08/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 6707-15 adaptor, implanted (b)(6) 2017-08-24; dvfb1d1 icd, implanted (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient was experiencing diaphragmatic stimulation.The right ventricular (rv) lead exhibited low impedance.The pace/sense rv coil and the superior vena cava (svc) coil were reversed in the device and the pace/sense pins were also reversed in the lead adaptor.The pocket was opened and the lead and the adaptor were placed in the proper positions in relation to the device and rv/svc coils.The adaptor remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the connector was not returned for analysis.However, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the right ventricular pacing lead was below the expected lower range.Product id (b)(4).Lot# serial# (b)(4).Implanted: (b)(6).2017 explanted: if information is provided in the future, a supplemental report will be issued.

Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key6936272
Report Number2182208-2017-01791
Device Sequence Number10883340
Product Code LWS
UDI-Device Identifier00613994793942
UDI-Public00613994793942
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/07/2019
Device Model Number6707-15
Device Catalogue Number6707-15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2017
Supplement Date Received by Manufacturer08/25/2017
Initial Report FDA Received Date10/10/2017
Supplement Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR